The ?-orbifold Group of a Link.
Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 187-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
realizing isomorphisms of the fundamental group by orbifold isomorphisms, link L in the 3-sphere, orbifold group, 2-fold covering, prime links
@article{MZ_1988__200_3_174001,
author = {Bruno Zimmermann and Michel Boileau},
title = {The ?-orbifold {Group} of a {Link.}},
journal = {Mathematische Zeitschrift},
pages = {187--208},
year = {1988},
volume = {200},
number = {3},
zbl = {0663.57006},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174001/}
}
Bruno Zimmermann; Michel Boileau. The ?-orbifold Group of a Link.. Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 187-208. http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174001/